Open Access
Translator Disclaimer
2013 Convergence Behavior for Newton-Steffensen’s Method under γ -Condition of Second Derivative
Yonghui Ling, Xiubin Xu, Shaohua Yu
Abstr. Appl. Anal. 2013(SI45): 1-11 (2013). DOI: 10.1155/2013/682167

Abstract

The present paper is concerned with the semilocal as well as the local convergence problems of Newton-Steffensen’s method to solve nonlinear operator equations in Banach spaces. Under the assumption that the second derivative of the operator satisfies γ -condition, the convergence criterion and convergence ball for Newton-Steffensen’s method are established.

Citation

Download Citation

Yonghui Ling. Xiubin Xu. Shaohua Yu. "Convergence Behavior for Newton-Steffensen’s Method under γ -Condition of Second Derivative." Abstr. Appl. Anal. 2013 (SI45) 1 - 11, 2013. https://doi.org/10.1155/2013/682167

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095233
MathSciNet: MR3126752
Digital Object Identifier: 10.1155/2013/682167

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI45 • 2013
Back to Top